MathSciNet Relay Station
MathSciNet bibliographic data
MR1408540 53C21 (35J60 58E15 58G03)
Ben Ayed, Mohamed; Chen, Yansong; Chtioui, Hichem; Hammami, Mokhles On the prescribed scalar curvature problem on $4$-manifolds. Duke Math. J. 84 (1996), no. 3, 633–677.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement